# SDR USAA960376

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 360`
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 CRACK STRINGER TIE CLIP STATION 360, STRINGER 4L.  FABRICATED AND INSTALLED NEW TIE CLIP, REPAIRED PER SRM 57-10-1.  (M)
